# SDR QR9R2022110200001

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720029101
- Aircraft time: 3,665 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8821
- Part serial: TA10592305
- Condition: Failed
- Location: Heater
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEATER FAILED RUN UP TEST. DURING TROUBLESHOOTING, AVIONICS CONFIRMED HEATER MIXING ASSEMBLY BAD. REMOVED AND REPLACED HEATER EJECTOR ASSY IAW AMM 21-41-00, 4-1. OPERATIONAL TEST OF THE HEATING SYSTEM COMPLETE OK AMM 05-60-00, 6-1.
